# SDR GAIA03084

- Difficulty date: September 10, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-2 CHECK, FOUND FUSELAGE FRAME AT BS 950D CRACKED, ABOVE STRINGER 22R.  REF FASI N/R 50407, FABRICATED REPAIR DOUBLER FROM 7075-T6, .080, DIMENSIONS 9 INCHES BY 3 INCHES.  REPAIRED IAW S-727 SRM 51-40-3, FIGURE 1.  (M)
